Open Access
Translator Disclaimer
July, 2000 A note on a conjecture of Xiao
Miguel A. BARJA, Francesco ZUCCONl
J. Math. Soc. Japan 52(3): 633-635 (July, 2000). DOI: 10.2969/jmsj/05230633

Abstract

We prove that the image of the relative dualizing sheaf of a fibration from a smooth projective surface onto a smooth projective curve is ample under some extra conditions.

Citation

Download Citation

Miguel A. BARJA. Francesco ZUCCONl. "A note on a conjecture of Xiao." J. Math. Soc. Japan 52 (3) 633 - 635, July, 2000. https://doi.org/10.2969/jmsj/05230633

Information

Published: July, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0974.14017
MathSciNet: MR1760609
Digital Object Identifier: 10.2969/jmsj/05230633

Subjects:
Primary: 14H10
Secondary: 14J29

Keywords: fibration , Relative dualizing sheaf

Rights: Copyright © 2000 Mathematical Society of Japan

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.52 • No. 3 • July, 2000
Back to Top